# SDR AALA20130805007

- Difficulty date: August 5, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- Aircraft time: 104,130 hours, 16,947 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS SKIN DAMAGED AT STATION 1569 & STRINGER 21 RT.  INSTALLED DOUBLER IAW SRM 53-00-01-2R-1 & EA B767-53-030914.
